# SDR QXEA2015012600036

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 32,372 hours, 33,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT ROW 2 HAS FALLEN OFF.  RESECURED LENS COVER AT EMERGENCY EXIT.  ILLUMINATION CHECKS GOOD.  RETURNED TO SERVICE.
